# SDR USAA920080440

- Difficulty date: January 31, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020697
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CRACKED CABIN TRAY / SHEAR PLATE, BS 3257 / FR 68, -Y1732.  REPLACED CABIN TRAY / SHEAR PLATE, BS 3257 / FR 68, -Y1732 IAW A320 SRM 51-72-11.
